# SDR SWAA2023080986493

- Difficulty date: August 6, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N8881L
- Make and model: Boeing 737-8
- Aircraft serial: 42684
- Aircraft time: 261 hours, 144 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT HAND INBOARD FLASHLIGHT DOES NOT TEST<[01] OK TO CONTINUE PER MEL 25-64-02. SP1B;[02] RESECURED FLASHLIGHT CORRECTLY IN MOUNTING BRAKET OPS CHECK GOOD PER AMM 25-64-00. MEL 25-64-02;SP1B IS COMPLETE.
